# SDR ASOA201100835

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT RAIL CORRODED AT FS 518.00.    REMOVED CORROSION FROM LT SIDE SEAT TRACK AT FS 581.00 MAXIMUM MATERIAL.  REMOVED WAS .045",  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01. REMOVED UNSERVICEABLE SEAT RAIL FROM LT SIDE WALL FROM FS.573.00 TO 669.4 IAW AMM 53-00-49-000-801.  INSTALLED NEW SERVICABLE SEAT RAIL ON LT SIDE WALL FROM FS 573.00 TO 669.4 IAW AMM 53-00-49-400-801.
